Journal of Symplectic Geometry

Volume 16 (2018)

Number 3

Folded symplectic toric four-manifolds

Pages: 701 – 719



Christopher R. Lee (Department of Mathematics, University of Portland, Oregon, U.S.A.)


We show that two orientable, four-dimensional folded symplectic toric manifolds are isomorphic provided that their orbit spaces have trivial degree-two integral cohomology and there exists a diffeomorphism of the orbit spaces (as manifolds with corners) preserving orbital moment maps.

Received 6 August 2015

Accepted 8 December 2017

Published 26 November 2018